# SDR AALA202512037805

- Difficulty date: November 8, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 69,244 hours, 28,935 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Slider
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: HORIZONTAL STABILIZER UPPER SLIDER WORN AT ROD ATTACH POINTS ON RIGHT HAND. REMOVED AND REPLACED RIGHT HAND UPPER SLIDER. PER AARD 51-00-05-1.
